# SDR ASOA02384

- Difficulty date: July 3, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, THE EMERGENCY LIGHT CIRCUIT BREAKER POPPED WHEN THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH WAS TURNED ON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY PACK IN THE NR 2 POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
